Sciact
  • EN
  • RU

Estimates of solutions for a biological model Full article

Journal Siberian Advances in Mathematics
ISSN: 1055-1344 , E-ISSN: 1934-8126
Output data Year: 2022, Volume: 32, Number: 4, Pages: 310-327 Pages count : 18 DOI: 10.1134/S105513442204006X
Tags asymptotic stability; attraction set; delay differential equations; equilibrium points; estimates of solutions; Lyapunov–Krasovskiĭ functional; model of immune response in plants
Authors Skvortsova M.A. 1
Affiliations
1 Sobolev Institute of Mathematics

Funding (1)

1 Sobolev Institute of Mathematics FWNF-2022-0008

Abstract: We consider a model of immune response in plants described by a nonlinear system of delay differential equations. The delay parameter is responsible for the ripening time of the plant tissue. Asymptotic properties of solutions to this system are studied in case of infection. Conditions for the asymptotic stability of the equilibrium point corresponding to the infected plant are obtained, estimates for the attraction set of this equilibrium point are given, and estimates of solutions characterizing the stabilization rate at infinity are established. All values present in the estimates are expressed explicitly in terms of the coefficients of the system. The results are obtained using Lyapunov–Krasovskiĭ functionals.
Cite: Skvortsova M.A.
Estimates of solutions for a biological model
Siberian Advances in Mathematics. 2022. V.32. N4. P.310-327. DOI: 10.1134/S105513442204006X Scopus РИНЦ OpenAlex
Original: Скворцова М.А.
Оценки решений для одной биологической модели
Математические труды. 2022. Т.25. №1. С.152-176. DOI: 10.33048/mattrudy.2022.25.107 РИНЦ
Dates:
Submitted: Mar 10, 2022
Accepted: May 12, 2022
Published print: Dec 16, 2022
Published online: Dec 16, 2022
Identifiers:
Scopus: 2-s2.0-85144123968
Elibrary: 59537347
OpenAlex: W4311897263
Citing:
DB Citing
Scopus 2
OpenAlex 2
Elibrary 2
Altmetrics: